# SDR SWAA2021072125392

- Difficulty date: January 18, 2020
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N7824A
- Make and model: Boeing 737-7BK
- Aircraft serial: 30617
- Aircraft time: 57,207 hours, 28,644 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SKYLINE DTIP) RH HORIZONTAL STAB STA 92.7; 29IN FROM LE; VERTICAL STIFFENER CRACK REPAIRED PER SRM 55-10-09-2R-4. (T506349) / NO FURTHER EVALUATION IS NECESSARY PER EA 1-751-1131
